MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 229-236 (2001)

On some simple sufficient conditions for univalence

Nikola Tuneski

Nikola Tuneski, Faculty of Mechanical Engineering Karpos II b.b., 91000 Skopje, R. Macedonia, e-mail:

Abstract: In this paper some simple conditions on $f'(z)$ and $f"(z)$ which lead to some subclasses of univalent functions will be considered.

Keywords: univalent, starlike, sharp result

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition